# SDR ASAA2023072744282

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,911 hours, 2,051 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2226
- Condition: Faulty
- Location: #2 Engine
- Part time: 6,161 hours, 1,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND MAINT. LIGHT ILLUMINATED AND BLEED FAMV R FAULT MSG ON STATUS PAGE. GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATION VALVE REF AMM 36-12-03/401. ELECTRICAL LRU - REPLACEMENT TEST PASS, PNEUMATIC ENGINE ON -SYSTEM TEST PASS. CLEARED MAIN LIGHT AND LATCHED MESSAGE. OPS CK GOOD. SEAMC PETER NOTIFIED. (REF TSR714700)
